MAUDE Adverse Event Report: ORTHALIGN, INC. ORTHALIGN PLUS; SURGICAL NAVIGATION SYSTEM

ORTHALIGN, INC. ORTHALIGN PLUS; SURGICAL NAVIGATION SYSTEM
Model Number 403087
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
In the previous case the reference sensor was left on during impaction.After that the numbers seemed "off".When the surgeon tried to use the reference sensor in the next case it would not pair with the navigation unit.
 
Additional Manufacturer Narrative
At this time, the device is expected to be returned to orthalign for investigation,but has not yet been recieved.If the device is recieved, an investigation will be performed to confirm the problem and determine the root cause, and a follow-up report will be filed detailing the conclusions.This report is being filed out of an abundance of caution and wih an understanding of the patient harm that could be caused by device inaccuracy.
 
Additional Manufacturer Narrative
The device was returned to orthalign for evaluation.The investigation has been completed by an orthalign engineer.The complaint is confirmed and the reference sensor behavior was reproducible by the orthalign engineer.The root cause was foun to be a software issue.The navigation unit was also tested by the orthalign engineer, but in the case of the navigation unit the behavior was not reproducible and the root cause cannot be determined.Orthalign will continue to monitor this issue and take action when alert limits are exceeded.

Brand Name
ORTHALIGN PLUS
Common Device Name
SURGICAL NAVIGATION SYSTEM
Manufacturer (Section D)
ORTHALIGN, INC.
120 colombia
suite 500
aliso viejo CA 92656
Manufacturer (Section G)
ORTHALIGN, INC.
120 colombia
suite 500
aliso viejo CA 92646
Manufacturer Contact
karyl haskell
120 colombia
suite 500
aliso veijo, CA 92646
MDR Report Key18011916
Report Number3007521480-2023-00016
Device Sequence Number12581991
Product Code OLO
UDI-Device Identifier00858704006589
UDI-Public00858704006589
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K172462
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number403087
Device Catalogue Number403087
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/06/2023
Supplement Date Received by Manufacturer10/06/2023
Initial Report FDA Received Date10/26/2023
Supplement Report FDA Received Date11/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown